Top 10 Acetaminophen 500mg Individual Packets – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Physicians Care

#ad

PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication, 125 Doses of Two Tablets, 500mg

#ad
Physicians Care #ad - Available in tamper evident, individual dose packets. Contains 125 packets of 2 tablets. Pain reliever and fever reducer - Does not contain aspirin. Active ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
BrandPhysicians Care #ad
ManufacturerACME UNITED CORP #ad
Height3.4 Inches
Length4.6 Inches
Weight0.2 Pounds
Width5.3 Inches
Part NumberACM40800
Model40800
WarrantyStandard

2. Tylenol

#ad

Pain Reliever & Fever Reducer 50 Packets of 2 Caplets, Tylenol Extra Strength Caplets with Acetaminophen

#ad
Tylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. This oral pain reliever can be used by adults and children who are 12 years and older. Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold. 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5.76 Inches
Length3.29 Inches
Weight0.27 Pounds
Width4.41 Inches
Part Number0800005
Model0800005

3. Tylenol

#ad

Tylenol Pain Reliever/Fever Reducer, 100 Count

#ad
Tylenol #ad - Temporarily reduces fever. This package for households without young children. Contains no aspirin. Contains acetaminophen. Temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis, toothache; muscular aches; premenstrual and menstrual cramps. 50 pouches of 2 caplets each.
BrandTylenol #ad
ManufacturerEverready First Aid #ad
Height2 Inches
Length6 Inches
Weight0.1 Pounds
Width4 Inches
Part Number1654744

4. Redicare

#ad

Acetaminophen 500mg Travel Packets with Dispenser Box, Great for First Aid Kit and workplaces, 50 Packets of 2

#ad
Redicare #ad - Non-drowsy, aspirin-free formula. Soothes muscle aches and minor arthiritis pain. Comparable to the ingredients in Tylenol. Provides temporary relief from pain, menstrual cramps, arthritis, and inflammation caused by headache, common cold, toothache, backache, muscular aches, fever, and fevers!.50 individually Wrapped Packets, 2 tablets per packet.
BrandRedicare #ad
ManufacturerRedicare #ad
Height2.5 Inches
Length4.25 Inches
Width3.5 Inches
Part Number0109004

5. Medique

#ad

Medi-First 80233 Chewable Mint Antacid Tablets, 50-Packets of 2

#ad
Medique #ad - Fortunately, medi-first can help! Our antacid tablets are designed to relieve problems associated with acid indigestion, simply chew 2 tablets to relieve the pain. They’re also mint flavored, so they’ll taste delicious. 50 packets: with your order, you’ll receive 50 packets of medi-first chewable antacid tablets.

Taking your medicine shouldn’t be an unpleasant experience. Each packet contains 2 tablets. The packets come in a box that has an opening for easy dispensing. Do not take more than 19 tablets in a 24-hour period, or use the maximum dosage of this product for more than 2 weeks, except under the advice and supervision of a physician. If you are someone who struggles to take pills, in some cases, we have a solution for you. Great for stomach-aches: nobody likes having a stomachache.

Within minutes, and upset stomachs. Our antacid tablets are conveniently chewable, making consuming them much easier. That’s why our tablets are mint flavored, so you can actually enjoy taking your medicine. Delicious mint flavor: at medi-first, we believe that to calm your upset stomach, you don’t need to upset your tastebuds. These tablets are not suitable for children age 12 and under. Directions: chew 2 tablets every 2 or 3 hours as symptoms occur or as directed by a physician.
BrandMedique #ad
ManufacturerMedique Products #ad
Height2.5 Inches
Length1.25 Inches
Width2.5 Inches
Part Number80233
Model80233

6. First Aid Only

#ad

50 Count, PhysiciansCare by First Aid Only Extra-Strength Non-Aspirin Tablets

#ad
First Aid Only #ad - Active ingredient: Acetaminophen Purpose: Pain Reliever/Fever Reducer. Coated easy to swallow tablets. Medications are packed in a perforated dispenser box to allow easy access. Perfect to grab and go so you have a packet or to on hand. Physicianscare medications contain the same active ingredients as the leading national brands.
BrandFirst Aid Only #ad
ManufacturerPhysiciansCare #ad
Height2.5 Inches
Length4.25 Inches
Weight0.23 Pounds
Width3.44 Inches
Part Number90016
Model90016

7. Tylenol

#ad

2 Caplets Per Packet, 50-Pack Box, Tylenol Extra Strength Caplet Refills

#ad
Tylenol #ad - Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerMCNEIL - DIV OF JOHNSON&JOHNSON #ad
Height35 Inches
Length45 Inches
Weight0.1 Pounds
Width60 Inches
Part Number44910

8. Advil

#ad

Solubilized Ibuprofen 200mg, On the Go Fast Pain Relief, Advil Liqui-Gels Pain Reliever and Fever Reducer, 100 Count 50 Packets of 2 Capsules

#ad
Advil #ad - Fast liquid pain relief: advil liqui-gels help you feel better fast The medicine in Advil Liqui-Gels Ibuprofen is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation.

Use as directed: for use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain. Easy on-the-go packet: perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain.11

1 choice for tough pain: power over pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years. Fast absorption, muscle aches, fast relief: advil pain relief packets deliver effective treatment of tough aches and pains including headache, back pain, joint pain and arthritis pain relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028

9. Tylenol

#ad

Tylenol 40900 Extra Strength Dispenser Box 50 Pouches of 2 Caplets Each

#ad
Tylenol #ad - Handy box dispenses single-dose packets. Packaged for individual use and to replenish first aid stations and kits.
BrandTylenol #ad
ManufacturerAcme #ad
Height35 Inches
Length45 Inches
Weight0.29 Pounds
Width60 Inches
Part Number40900
Model40900

10. Tylenol

#ad

24 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever. Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.

Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. 24-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height1.51 Inches
Length1.47 Inches
Weight0.07 Pounds
Width2.71 Inches
Part NumberJO48824
ModelJO48824